A Lyapunov formulation of nonlinear small gain theorem for interconnected systems

Zhong-Ping Jiang, Iven Mareels, Y. Wang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationPreprints of the IFAC Nonlinear Control Systems Design Symposium, California, June 1995
Pages666-671
StatePublished - 1995

Cite this

Jiang, Z-P., Mareels, I., & Wang, Y. (1995). A Lyapunov formulation of nonlinear small gain theorem for interconnected systems. In Preprints of the IFAC Nonlinear Control Systems Design Symposium, California, June 1995 (pp. 666-671)